# SDR ASAA2019031028787

- Difficulty date: March 10, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 53,343 hours, 21,285 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA BS 986 FLOORBEAM HAS AREA OF LIGHT CORR AROUND GIRT BAR ATTACH HOLE RBL 50. GROUNDED - YES. REPAIRED BS 986 FLOORBEAM AT GIRT BAR ATTACH HOLE RBL 50 IAW EA NR 900 53EA 21366.
